I have been on tx 5mo. I have been pretty miserable. My back hurts and the muscle and joint pain was getting to be way too much to deal with. I am a hairdresser and the shaking hands and jerking due to muscle spasms has caused me to cut myself at work a lot of times. Doc put me on Soma...for the first time since tx I can function and sleep better. It has been a huge relief!
I did a Google on Soma (Carisoprodol). It's a muscle relaxer, habit-forming and should not be used if you have liver disease.
It's nice to hear that it helps you get through your day but I would be leary of taking it myself.
The last thing any of us needs is after all the tx. and post tx is to be doing rehab 30 to 90 days from addiction.
This was quoted to me by my new hepatoligist, So I deal with it. He did approve of my taking motrin in stride.
We all go through so much and it is very frustrating , but to some degree
we have to accept things as they are and go with it.
I'm 5 years clean and very much in recovery. I REALIZE THE RISK I'M TAKING BUT THAT'S WHY I GO TO MEETINGS, WORK STEPS AND HAVE MY SPONSOR HOLD MY SOMAS FOR ME. It's been either go off tx or find some relief. What works for me may not work for you but I just am feeling better and getting through another day.
By all means do what you have to. Hell I take zanax and zoloft so I don't kill any one. Jesus I've tried to slow down with the zanax which in the past I could, but I have a lot of b.s. in my house these days and going to jail being this sick
doesn't sit well. I'm one that has and still suffers pain. Believe me I understand. I almost quit because I couldn't take it anymore.
My discussion w/ my doc was my pain he doesn't want me to get addicted, well I don't either. It's like a roller coaster from hell. Fevers still every day.
14/48. Please don't take what I said to offense. This is just a subject I went through and I made the decision to go as long as I can. Plus I can't work. At least you can and do. Keep fighting. I hope it gets easier for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.